Vol. 77, No. 2, 1978

Recent Issues
Vol. 294: 1
Vol. 293: 1  2
Vol. 292: 1  2
Vol. 291: 1  2
Vol. 290: 1  2
Vol. 289: 1  2
Vol. 288: 1  2
Vol. 287: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
Author Index
To Appear
 
ISSN: 0030-8730
A general coincidence theory

Benjamin Rigler Halpern

Vol. 77 (1978), No. 2, 451–471
Abstract

Consider two topological spaces X and Y , two maps f,g : X Y , and a relation R on Y , R Y × Y . A Lefschetz-type theorem is established with regard to the existence of an x X such that g(x)Rf(x). Several ideas related to the Lefschetz Fixed Point Theorem, such as periodic point theorems, local fixed point index, asymptotic fixed point and periodic point theorems, are carried over to this more general situation.

Mathematical Subject Classification 2000
Primary: 54H25
Secondary: 55M20
Milestones
Received: 7 August 1973
Revised: 14 February 1975
Published: 1 August 1978
Authors
Benjamin Rigler Halpern